# SDR CA970409001

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 362 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) OVER A PERIOD OF 5 HOURS, PILOT NOTED AN INCREASED VIBRATION. INSPECTION REVEALED DELAMINATED ELASTOMERS ON LAMINATED HINGE OF TAIL ROTOR.  PART TC:  1,208.
